# SDR FDEA202007021430

- Difficulty date: July 2, 2020
- Submitted: July 3, 2020
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 76,090 hours, 18,892 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Condition: Malfunctioned
- Location: Hydraulkic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LEVEL 1 HYD 1 OFF.  QTY 7.5 TEMP 77 C SYS 2&3 TEMPS 43 AND 36 DEGRESS RESPECTIVELY.
